Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the connectedness of Deligne-Lusztig varieties
HTML articles powered by AMS MathViewer

by Ulrich Görtz
Represent. Theory 13 (2009), 1-7
Published electronically: January 21, 2009


We give a criterion which determines when a union of one-dimensional Deligne-Lusztig varieties has a connected closure. We obtain a new, short proof of the connectedness criterion for Deligne-Lusztig varieties due to Lusztig.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14L35, 20G40
  • Retrieve articles in all journals with MSC (2000): 14L35, 20G40
Bibliographic Information
  • Ulrich Görtz
  • Affiliation: Mathematisches Institut, Beringstr. 1, 53115 Bonn, Germany
  • Email:
  • Received by editor(s): September 19, 2008
  • Received by editor(s) in revised form: December 8, 2008
  • Published electronically: January 21, 2009
  • Additional Notes: The author was partially supported by a Heisenberg grant and by the SFB/TR 45 “Periods, Moduli Spaces and Arithmetic of Algebraic Varieties” of the DFG (German Research Foundation)
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 13 (2009), 1-7
  • MSC (2000): Primary 14L35; Secondary 20G40
  • DOI:
  • MathSciNet review: 2471197